MAUDE Adverse Event Report: ARTHREX, INC. REAMER 14MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER 14MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER 14MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01-apr-2026, a sales representative reported via (b)(4) that the ar-4092hr-14 15mm reamer was dull and underperforming.This issue was discovered during a case with no patient harm.

Brand Name
REAMER 14MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25000113
Report Number1220246-2026-02470
Device Sequence Number13200662
Product Code LXH
UDI-Device Identifier00888867236677
UDI-Public(01)00888867236677(11)241121(10)012447
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER 14MM
Device Catalogue NumberAR-4092HR-14
Device Lot Number012447
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown